# SDR AALA202401238486

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 38,066 hours, 14,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R CHECK DOOR PRESSURE AMBER ON CIDS PANEL. MAINTENANCE SERVICED THE 2R DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
